# SDR 97ZZZX3454

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5403C
- Make and model: Skrsky S76
- Aircraft serial: 760141
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS A COMPLETE CHORD-WISE CRACK IN THE NICKEL LEADING EDGE ABRASION STRIP LOCATED 170 INCHES FROM THE ROOT END OF BLADE.  THE NICKEL STRIP IS SEPARATED OUTBOARD OF THE CRACK ON LOWER SIDE, 12 INCHES ALONG TRAILING EDGE OF STRIP AND INBOARD OF THE CRACK 2.50 INCHES.  THE DEPTH OF SEPARATION IS APPROXIMATELY OUT TO THE LEADING EDGE.  BLADE WAS REMOVED FROM SERVICE AND SENT TO SIKORSKY FOR REPAIR.
